# SDR SWAA2023050118208

- Difficulty date: March 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242QF UPPER SKIN SURFACE PEELING.<[01] RECEIVED NEW CABIN FLOOR PANEL P/N146A5810-13; NEW FLOOR PANEL 242 QF TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00HPNNB;[02] VERIFIED RECEIVING NEW PANEL AND TO BE INSTALLED ON T/C TTG8Q00HPNNB.
